# SDR CALA2021021200168

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 60,419 hours, 26,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620000
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME 16 STOP #7 INBOARD UPPER AND LOWER HOLES ARE CRACK ED IN THE INTERCOSTAL FITTING AT 4:00. REPAIR BEFORE NEXT FLIGHT CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS PER NR 9296144 HAEC O NR 38144 GEN BY V061633
